# SDR SWIA202156370

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,707 hours, 40,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 GOUGES ON UPPER CARGO DOOR OUTER SKIN.  FILED CLOSED.  COMPLIED WITH TEMPORARY REPAIR TO UPPER CARGO DOOR OUTER SKIN PER REO 601R-52-31-344 REV-- DATE 2021-02-19.  COMPLIED WITH RII CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR AND WITH FORM M-337.
